# SDR ASAA2022123041354

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,043 hours, 16,356 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ASA T/C 78349004 FOUND BUTTON ON THE OIL FILTER INDICATION POPPED. GROUNDED - YES. REMOVED AND REPLACED LUBE FILTER ELEMENT REF B737-800 AMM 49-91-12 OPS CHECK GOOD.
